# SDR WX0A2022060674104

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N206NV
- Make and model: Airbus A320-214
- Aircraft serial: 5289
- Aircraft time: 26,324 hours, 13,440 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Noisy
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

REF LP 1668308 FA REPORTS WHISTLING FROM 12A EMERGENCY EXIT. / REMOVED AND REPLACED LEFT HAND FORWARD HATCH SEAL IAW AMM  52-21-`18-960-003-A."
